# SDR K3HA990018

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BP3GPL
- Condition: Failed
- Location: Row 16def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER ROW 16DEF AND AFT CARGO DOOR 3 EMERGENCY PATH LIGHTS INOP.  REMOVED AND REPLACED LAMPS AT PAX ROW 16 AND AFT CARGO DOOR ON EMERGENCY PATH LIGHTING (P/N 81 NSN) IAW 33-50-01.  OPS CHECK OK.
